# SDR SWAA2022012405945

- Difficulty date: May 9, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 49,973 hours, 23,843 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 SEAT TRACK RBL 45 HAS CORROSION AT STA 585-560 / #4 SEAT TRACK SECTION FROM STA. 540 TO STA. 727B CHANGED ON NR# G450019
